# SDR HNAA2015090900280

- Difficulty date: September 9, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 64,874 hours, 72,962 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 7002761
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AUX INVERTER CAUTION LIGHT ILLUMINATED IN FLIGHT. CIRCUIT BREAKER TRIPPED WITH ODOR AND SMOKE COMING FROM AUX INVERTER AREA.  R & R AUX INVERTER IAW 24-22-00.  OPS CHECKED GOOD.  OK FOR SERVICE.
